본문 바로가기
KERD
논문KCI 등재

ON PARAHOLOMORPHICALLY PSEUDOSYMMETRIC PARA-KAHLERIAN MANIFOLDS

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

We find necessary and sufficient conditions for a para-Kahlerian manifold to be paraholomorphically pseudosymmetric in terms of the paraholomorphic projective and Bochner curvatures. New examples of such spaces are proposed.

Abstract

We find necessary and sufficient conditions for a para-Kahlerian manifold to be paraholomorphically pseudosymmetric in terms of the paraholomorphic projective and Bochner curvatures. New examples of such spaces are proposed.

참고문헌 (28)

  1. C. L. Bejan, "The Bochner curvature tensor on a hyperbolic Kahler manifold, Differential geometry and its applications (Eger, 1989)", Colloquia Mathematica Societatis Janos Bolyai, 56, pp.93~99 (1992)
  2. E. Boeckx, "Riemannian Manifolds of Conullity Two" (1996), World Scientific Publishing Co., Inc.
  3. A. Bonome, "On the paraholomorphic sectional curvature of almost para-Hermitian manifolds", Houston Journal of Mathematics, 24(2), pp.277~300 (1998)
  4. V. Cruceanu, "A survey on paracomplex geometry", Rocky Mountain Journal of Mathematics, 26(1), pp.83~115 (1996)
  5. R. Deszcz, "On pseudosymmetric spaces", Bulletin of the Belgian Mathematical Society Series A, 44(1), pp.1~34 (1992)
  6. P. M. Gadea, "Para-Hermitian and para-Kahler manifolds", Quaderni Institute Math Faculty Economia University Messina, 1, pp.72~ (1995)
  7. P. M. Gadea, "A. Montesinos Amilibia, Spaces of constant para-holomorphic sectional curvature", Pacific Journal of Mathematics, 136(1), pp.85~101 (1989)
  8. G. Ganchev, "Isotropic sections and curvature properties of hyperbolic Kaehlerian manifolds", PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.), 38(52), pp.183~192 (1985)
  9. E. Garcıa-Rıo, "Curvature properties of para-Kahler manifolds, New developments in differential geometry (Debrecen, 1994)", Applied mathematics, pp.193~200 (1996), Kluwer Acad. Publ.
  10. S. Hessen, "Properties of a scalar curvature invariant depending on two planes", manuscripta mathematica, 122(1), pp.59~72 (2007)
  11. S. Ivanov, "Parahermitian and paraquaternionic manifolds", Differential Geometry and its Applications, 23(2), pp.205~234 (2005)
  12. B. Jahanara, "On the parallel transport of the Ricci curvatures", Journal of Geometry and Physics, 57(9), pp.1771~1777 (2007)
  13. U. G. Lumiste, "Semisymmetric submanifolds", Journal of Mathematical Sciences, 70, pp.1609~1623 (1984)
  14. D. ÃLuczyszyn, "On para-K¨ahlerian manifolds with recurrent paraholomorphic projective curvature", Mathematica Balkanica (N.S.), 14(1), pp.167~176 (2000)
  15. D. ÃLuczyszyn, "On Bochner semisymmetric para-K¨ahlerian manifolds", Demonstratio Mathematica, 34(4), pp.933~942 (2001)
  16. D. ÃLuczyszyn, "On pseudosymmetric para-K¨ahlerian manifolds", Beitrage zur Algebra und Geometrie, 44(2), pp.551~558 (2003)
  17. D. ÃLuczyszyn, "On Bochner flat para-Kahlerian manifolds", Central European Journal of Mathematics, 3(2), pp.331~341 (2005)
  18. J. Mikes, "Holomorphically projective mappings and their generalizations, Geometry, 3", Journal of Mathematical Sciences (New York), 89(3), pp.1334~1353 (1998)
  19. V. A. Mirzoyan, "Ric-semisymmetric submanifolds", Journal of Mathematical Sciences, 70(250), pp.1624~1646 (1994)
  20. Itogi Nauki i Tekhniki, "Problems in geometry, Vol. 23 (Russian)", pp.29~66 (1991), Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform.
  21. R. Niebergall, "Real hypersurfaces in complex space forms, Tight and taut submanifolds (Berkeley, CA, 1994)", Mathematical Sciences Research Institute Publications, 32, pp.233~305 (1997), Cambridge Univ. Press
  22. M. Prvanovic, "Holomorphically projective transformations in a locally product space", Mathematica Balkanica, 1, pp.195~213 (1971)
  23. N. Pusic, "On an invariant tensor of a conformal transformation of a hyperbolic Kaehlerian manifold", Zbornik radova, (4), pp.55~64 (1990)
  24. N. Pusic, "On HB-flat hyperbolic Kaehlerian spaces, 11th Yugoslav Geometrical Seminar (Divˇcibare, 1996)", MATEMATIČKI VESNIK, 49(1), pp.35~44 (1997)
  25. E. Reyes, "Projective torsion and curvature, axiom of planes and free mobility for almost-product manifolds", Annales Polonici Mathematici, 48(3), pp.307~330 (1988)
  26. Z. I. Szabo, "Structure theorems on Riemannian manifolds satisfying R(X; Y )R = 0, I, Local version", Journal of Differential Geometry, 17, pp.531~582 (1982)
  27. Z. I. Szabo, "Structure theorems on Riemannian manifolds satisfying R(X; Y )R = 0, II", Global versions Geometriae Dedicata, 19, pp.65~108 (1982)
  28. A. G. Walker, "On Ruse’s spaces of recurrent curvature", Proc. London Math. Soc., 통권 : 52, pp.36~64 (1950)

관련 논문AI추천

이 간행물의 다른 논문 (14건)